# SDR RRXA97310

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45947
- Engine: Ge CFM562C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: DE
- Nature of condition: E, K, J
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE HAD A VIBRATION.  PRECAUTIONARY SHUT DOWN, 0 - OIL QUANTITY.  FOUND OIL RESIDUE AND METAL FRAGMENTS IN TAILPIPE AREA OF NR 3 ENG.  PREPARED A/C FOR ONE ENG INOPERATIVE FERRY FLT IAW EWA FORM MEO 30.
